OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Energy stability of a natural convective flow in a horizontal annular space

Mojtabi, Abdelkader and Caltagirone, Jean-Paul Energy stability of a natural convective flow in a horizontal annular space. (1979) Physics of Fluids, 22 (6). 1208-1209. ISSN 0031-9171

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
309kB

Official URL: https://doi.org/10.1063/1.862698

Abstract

The conditions for global asymptotic stability are determined by energy theory. The basic flow is obtained using the perturbation method. The results are compared to those obtained by the linear theory and to those derived from various experimental investigations.

Item Type:Article
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Laboratory name:
Statistics:download
Deposited On:10 Oct 2018 16:38

Repository Staff Only: item control page